# SDR CA190621007

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 37,214 hours
- Engine: Pwa PT6A67D
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 1145240247
- Condition: Cracked
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HEAVY CHECK 3RD PARTY MRO IDENTIFED RUDDER TORQUE SHAFT LOOSE AND A CIRCUMFERENTIAL CRACK.
